MathSciNet Relay Station
MathSciNet bibliographic data
MR2093065 28A80 (28A78)
Szarek, Tomasz; Wȩdrychowicz, Stanisław The OSC does not imply the SOSC for infinite iterated function systems. Proc. Amer. Math. Soc. 133 (2005), no. 2, 437–440.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement